MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HUBER PLUS 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS HUBER PLUS 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of recu1419 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported, " in the isolated patient, the port needle was connected to nacl.Afterward, the nurse left the room.After about 1 hour, the nurse noticed that the infusion has completely run out.It dripped at the connection between luer and infusion line.".

Brand Name
HUBER PLUS 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8659899
Report Number3006260740-2019-01543
Device Sequence Number291315
Product Code FPA
UDI-Device Identifier00801741065552
UDI-Public(01)00801741065552
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number012001
Device Lot NumberRECU1419
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1